# SDR DXTA2024012510724

- Difficulty date: January 24, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N458QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500708
- Aircraft time: 1,027 hours, 806 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 005763
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY LIGHTS FLASHING IN FLIGHT WHILE THE EMERGENCY LIGHTS SWITCH WAS IN THE ARMED POSITION.  DUE TO EMERQENCY LIQHTS FLICKERINQ IN FLIQHT, REMOVED & REPLACED #1 EMERQENCY LIQHTS BATTERY PN: 7450LS-00 SN: 006244 WITH NEW PN: 7450LS-00 SN: 007288. DUE TO EMERQENCY LIQHTS FLICKERINA IN FLIQHT, REMOVED & REPLACED #2 EMERQENCY LIQHTS BATTERY PN: 7450LS-00 SN: 005763 WITH NEW PN: 7450LS-00 SN: 007309. OPS CHECKS GOOD. ALL MX COMPLETED IAW EMB-505 AMM CHAPTER 32-52-01
